Jump to content

anhedonia78C: old turkey withdrawal from large dose of Haldol


anhedonia78

Recommended Posts

Hi guys I've been lurking but only now decided to post an introduction.

 

Basically, I wanted to see if anyone knows something about my situation and what might help,

 

So, I've been given a large dose of Haloperidol and weaned myself off abruptly. The experience was horrible, very strange feelings of restlessness, subsequent insomnia, etc.

That was quite a while ago and I was anhedonic for a while but came back to myself so to say, but not "quite": I felt the abrupt withdrawal even with normal dopamine.

It was kind of like it's upregulated too much etc.. Now, I, ahm, I took some bad amphetamine (stupid, I know, but that's how I coped at that time). It was diluted and weak.

And my mind just shut down at that level of that Haldol withdrawal. It "downregulated", I don't know how to call it. And now I'm stuck with a low level anhedonia for almost two years.

So i wanted to inquire if anyone knows anything about this, and also, what should I take to better my chances at recovery. It was omega-3 and magnesium, if I remember correctly? In which doses? Oh, and I want to mention that I tend to recover without waves and such, but it's like a spark for me, I just light on. I suppose it will be that way to with my current bout.

 

Thanks for reading very much!

Edited by Emonda
Name to title
Link to comment
  • Emonda changed the title to anhedonia78C: old turkey withdrawal from large dose of Haldol
  • Moderator Emeritus

Welcome @anhedonia78

 

I see you’re from Poland. I’ve got friends here in Australia from Poland that are here on working visas. 

 

Would you please first of all put in your drug signature. Just go to the top of this Introductions and Update page and you’ll see a thread telling us to start a topic about ourselves. In the first paragraph there’s a link showing us how to do our signature. Could you put in there how long ago you were on any meds and when you came off them. Also, any medications you may still be on now. Thanks. 
 

Yes, magnesium and omega 3’s have been beneficial to a lot of people, but because we may have been sensitised by these meds we have to introduce any supplements slowly. Just start with one at a low dose, and if you can tolerate it up it slowly, then do the same with the next supplement. 

Sending hugs🤗

Seroquel. 2019:➡️ From 7.25mg to 5.80mg. 2020➡️5.60 to 4.80. 2021➡️4.60 to 4.0.  2022➡️3.95 to 3.55. 2023➡️ From 3.50 to 3.25.  2024➡️Jan15=3.20✔️ Feb19=3.15✔️ March26=3.10✔️May1=3.05✔️This is NOT medical advice.Consult your doctor.

Link to comment
  • 3 weeks later...

I take haloperidol and have taken it for years.  I started out on 5mgs and then 10mgs then 15mgs. It makes me extremely restless. I cannot imagine what would happen to me if I just stopped cold turkey. It's safer to wean off slowly if you have been taking it for any length of time. I tried to taper in the past and I got down to 7.5 mgs but had a hard time sleeping so the dose went up again. Now I am trying to wean again and am at 12.5mg and not near as restless, so this might be the right dose for me.

 

Aheondia78 how much were you taking before you quit cold turkey?

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy